American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 156 found      Go to page: 1 2 3 4 5 6

[120] Olav Njåstad. Unique solvability of an extended Stieltjes moment problem . Proc. Amer. Math. Soc. 102 (1988) 78-82. MR 915720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] J. S. Geronimo and W. Van Assche. Orthogonal polynomials on several intervals via a polynomial mapping . Trans. Amer. Math. Soc. 308 (1988) 559-581. MR 951620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Michael E. Hoffman and William Douglas Withers. Generalized Chebyshev polynomials associated with affine Weyl groups . Trans. Amer. Math. Soc. 308 (1988) 91-104. MR 946432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] A. Iserles and S. P. Nørsett. On the theory of biorthogonal polynomials . Trans. Amer. Math. Soc. 306 (1988) 455-474. MR 933301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Paul Nevai. Orthogonal polynomials, measures and recurrences on the unit circle . Trans. Amer. Math. Soc. 300 (1987) 175-189. MR 871671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] William R. Allaway. Orthogonality preserving maps and the Laguerre functional . Proc. Amer. Math. Soc. 100 (1987) 82-86. MR 883405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] D. S. Lubinsky, H. N. Mhaskar and E. B. Saff. Freud's conjecture for exponential weights. Bull. Amer. Math. Soc. 15 (1986) 217-221. MR 854558.
Abstract, references, and article information   
View Article: PDF

[127] Artur Oscar Lopes. Orthogonality and the Hausdorff dimension of the maximal measure . Proc. Amer. Math. Soc. 98 (1986) 51-55. MR 848874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Attila Máté, Paul Nevai and Vilmos Totik. Oscillatory behavior of orthogonal polynomials . Proc. Amer. Math. Soc. 96 (1986) 261-268. MR 818456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Benjamin Muckenhoupt. Transplantation theorems and multiplier theorems for Jacobi series. Memoirs of the AMS 64 (1986) MR 858466.
Book volume table of contents   

[130] Attila Máté, Paul Nevai and Thomas Zaslavsky. Asymptotic expansions of ratios of coefficients of orthogonal polynomials with exponential weights . Trans. Amer. Math. Soc. 287 (1985) 495-505. MR 768722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Attila Máté and Paul Nevai. Asymptotics for solutions of smooth recurrence equations . Proc. Amer. Math. Soc. 93 (1985) 423-429. MR 773995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Paul Nevai. A new class of orthogonal polynomials . Proc. Amer. Math. Soc. 91 (1984) 409-415. MR 744640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Rupert Lasser. On the problem of modified moments . Proc. Amer. Math. Soc. 90 (1984) 360-362. MR 728348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] H. N. Mhaskar and E. B. Saff. Extremal problems for polynomials with exponential weights . Trans. Amer. Math. Soc. 285 (1984) 203-234. MR 748838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Waleed Al-Salam, W. R. Allaway and Richard Askey. Sieved ultraspherical polynomials . Trans. Amer. Math. Soc. 284 (1984) 39-55. MR 742411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Paul Nevai. Mean convergence of Lagrange interpolation. III . Trans. Amer. Math. Soc. 282 (1984) 669-698. MR 732113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Richard Askey and Mourad Ismail. Recurrence relations, continued fractions, and orthogonal polynomials. Memoirs of the AMS 49 (1984) MR 743545.
Book volume table of contents   

[138] D. S. Lubinsky and A. Sharif. On the largest zeroes of orthogonal polynomials for certain weights . Math. Comp. 41 (1983) 199-202. MR 701634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Ahmed I. Zayed. Generalized functions and orthogonal polynomials on the unit circle . Proc. Amer. Math. Soc. 88 (1983) 407-415. MR 699404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Mizan Rahman. Reproducing kernels and bilinear sums for $q$-Racah and $q$-Wilson polynomials . Trans. Amer. Math. Soc. 273 (1982) 483-508. MR 667157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] T. S. Chihara. Spectral properties of orthogonal polynomials on unbounded sets . Trans. Amer. Math. Soc. 270 (1982) 623-639. MR 645334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Jeffrey S. Geronimo. A relation between the coefficients in the recurrence formula and the spectral function for orthogonal polynomials . Trans. Amer. Math. Soc. 260 (1980) 65-82. MR 570779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] J. S. Geronimo and K. M. Case. Scattering theory and polynomials orthogonal on the real line . Trans. Amer. Math. Soc. 258 (1980) 467-494. MR 558185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Paul G. Nevai. Orthogonal polynomials. Memoirs of the AMS 18 (1979) MR 519926.
Book volume table of contents   

[145] Paul G. Nevai. Orthogonal polynomials defined by a recurrence relation . Trans. Amer. Math. Soc. 250 (1979) 369-384. MR 530062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Paul G. Nevai. Distribution of zeros of orthogonal polynomials . Trans. Amer. Math. Soc. 249 (1979) 341-361. MR 525677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Paul G. Nevai. On an extremal problem . Proc. Amer. Math. Soc. 74 (1979) 301-306. MR 524305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Gabriel Szegö. On some Hermitian forms associated with two given curves of the complex plane . Trans. Amer. Math. Soc. 40 (1936) 450-461. MR 1501884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Gabriel Szegö. Correction to the paper: ``A problem concerning orthogonal polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 37} (1935), no. 1, 196--206; 1501782] . Trans. Amer. Math. Soc. 39 (1936) 500. MR 1501861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 156 found      Go to page: 1 2 3 4 5 6